# SDR SWAA115606

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 23,462 hours, 13,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A01216
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT IAW MM.
